# SDR FDEA201209233401

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 58,176 hours, 19,490 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LIGHT "ON" WITH EMERGENCY SWITCH IN ARMED  POSITION.  CONNECTED EMERGENCY LIGHT POWER PACK IAW AMM 33-51-07-2 AND PERFORMED EMERGENCY LIGHTS TEST IAW AMM 33-51-00-5.  ALL TESTS CHECKED OK.  EMERGENCY LIGHTS CHECKED GOOD AT THIS TIME.
